# SDR IPXA2022101287098

- Difficulty date: October 12, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 65,808 hours, 21,966 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Main Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

**ATB**-SUSPECT L MAIN FUEL INDICATOR GIVING INACCURATE INDICATIONS. POSSIBLE FUEL LEAK. NO FUEL LEAK DETECTED. DEFERRED RH FUEL QTY INDICATION INOP PER MEL 28-41-1-1A.  R & R RT MAIN TANK DENSITOMETER IAW AMM 28-41-03-401-2. OPS CHECK GOOD IAW AMM 28-41-00-715-001-002.
